# SDR SWIA202266110

- Difficulty date: May 28, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART B (RHS)  HOLE #4  AND HOLE  #14 HAS CRACK INDICATIONS. HOLE #4 IS AT 3305" DIA AND HOLE #14 IS AT .3400" DIA.     (C-CHECK RO 7/9/2022)    REPAIRED HOLE #4 AND #14 AT WS 65.75 BETWEEN R/S & AUX SPAR, RHS (DEVIATION TO SB 601R-57-046 REV C) PER REO 601R-57-21-3593 REV -- DATE 2022-06-09 / COMPLIED WITH 51-900-1003-SKY
